Volume 1, Issue 1
Orthogonal Projections and the Perturbation of the Eigenvalues of Singular Pencils

Ji-Guang Sun

DOI:

J. Comp. Math., 1 (1983), pp. 63-74

Published online: 1983-01

Preview Full PDF 374 1303
Export citation
  • Abstract

In this paper we obtain a Hoffman-Wielandt type theorem and a Bause0Fike tpye theorem for singular pencils of matrics. These results delineate the relations between the perturbation of the eigenvalues of a singular diagonalizable pencial $A-\lamma B$ and the variation of the orthogonal projection onto the column space $R(A^H,B^H)$.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-63, author = {Ji-Guang Sun}, title = {Orthogonal Projections and the Perturbation of the Eigenvalues of Singular Pencils}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {1}, pages = {63--74}, abstract = { In this paper we obtain a Hoffman-Wielandt type theorem and a Bause0Fike tpye theorem for singular pencils of matrics. These results delineate the relations between the perturbation of the eigenvalues of a singular diagonalizable pencial $A-\lamma B$ and the variation of the orthogonal projection onto the column space $R(A^H,B^H)$. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9682.html} }
TY - JOUR T1 - Orthogonal Projections and the Perturbation of the Eigenvalues of Singular Pencils AU - Ji-Guang Sun JO - Journal of Computational Mathematics VL - 1 SP - 63 EP - 74 PY - 1983 DA - 1983/01 SN - 1 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9682.html KW - AB - In this paper we obtain a Hoffman-Wielandt type theorem and a Bause0Fike tpye theorem for singular pencils of matrics. These results delineate the relations between the perturbation of the eigenvalues of a singular diagonalizable pencial $A-\lamma B$ and the variation of the orthogonal projection onto the column space $R(A^H,B^H)$.
Ji-Guang Sun. (1970). Orthogonal Projections and the Perturbation of the Eigenvalues of Singular Pencils. Journal of Computational Mathematics. 1 (1). 63-74. doi:
Copy to clipboard
The citation has been copied to your clipboard